# SDR DALA2024071207059

- Difficulty date: October 26, 2020
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 58,571 hours, 41,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH AND RH FORMERS AT STA Y=715 AT KEEL BEAM AREA. (FUS) SUMMARY OF NRC 00341: FORMERS WERE REPAIRED PER B717 SRM 51-70-11-2R-1 FIG 201. (ET) HFEC WAS ACCOMPLISHED ON EDGES OF TRIMMED AREAS AT RH & LH FORMERS, NO CRACKS WERE FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 (EQUIPMENT: NORTEC 600D C.N.1601 DUE DATE: 01/MAR/18). (LP #0272628)
